# SDR UPS01237092

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517840145
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A SYSTEM A-HYDRAULIC FAILURE, QTY ZERO.  FOUND NR 13 SPOILER ACTUATOR RETURN LINE CRACKED.  PER GMM INSTALLED A FLEX HOSE. CHECKED CASE DRAIN FILTERS, REPLACED NR 2 HYD EDP.  SERVICED SYSTEM AND OPS CHK'D GOOD.  PUMPED CHANGED DUE TO BYPASS SOLENOID FAILURE.  ALL CASE DRAIN FILTERS FOUND CLEAN.
